JournalsaihpcVol. 9, No. 6pp. 597–641

Multiplicity of periodic solution with prescribed energy to singular dynamical systems

  • Susanna Terracini

    Dipartimento di Matematica del Politecnico di Milano Via Bonardi, 9, 20133 Milano
Multiplicity of periodic solution with prescribed energy to singular dynamical systems cover
Download PDF

Abstract

We prove the existence of multiple solutions with prescribed energy for a class of dynamical systems with singular potentials.

Résumé

Nous démontrons l’existence d’une multiplicité de solutions périodiques à énergie fixée pour une classe de systèmes dynamiques dont les potentiels sont singuliers.

Cite this article

Susanna Terracini, Multiplicity of periodic solution with prescribed energy to singular dynamical systems. Ann. Inst. H. Poincaré Anal. Non Linéaire 9 (1992), no. 6, pp. 597–641

DOI 10.1016/S0294-1449(16)30224-4